# SDR DALA2022062704476

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 68,518 hours, 25,269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 WHILE WKG WORK CARD #5211-2301 PAX DOOR 3L MISSING 1EA STOP PLATE. CORRECTIVE ACTION: INSTALLED NBR 5 FWD DOOR STOP PLATE IAW B757 AMM 52-11-00. (8598490)
